Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 11, NWS Dodge City, KS

April 11, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 11, 2015, 8:29 PM CDT for 4 counties in Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2015, 8:29 PM CDT (01:29 UTC)
Expired
Apr 11, 2015, 9:15 PM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Grant County, KS, Haskell County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 125 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 8:29 PM CDTHAIL 0.889 Wnw Moscow, KSTHE REPORT WAS RELAYED BY EMERGENCY MANAGEMENT.
Apr 11, 8:31 PM CDTHAIL 18 S Ulysses, KSHAIL COVERING THE GROUND.
Apr 11, 8:31 PM CDTHAIL 1.258 Se Big Bow, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WUUS53 KDDC 120129
SVRDDC
KSC067-081-175-189-120215-
/O.NEW.KDDC.SV.W.0011.150412T0129Z-150412T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT SAT APR 11 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 915 PM CDT

* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  ULYSSES...MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ULYSSES...MOSCOW...CAVE...RYUS AND HICKOK. 

THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING 
PREVIOUSLY IN EFFECT FOR GRANT AND STEVENS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3729 10150 3752 10152 3765 10102 3726 10102
TIME...MOT...LOC 0126Z 258DEG 30KT 3745 10135 

HAIL...1.75IN
WIND...70MPH

$$

FINCH
3 follow-up statements
593 
WWUS53 KDDC 120142
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT SAT APR 11 2015

KSC067-081-175-189-120215-
/O.CON.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
842 PM CDT SAT APR 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN GRANT...NORTHEASTERN STEVENS...NORTHWESTERN SEWARD
AND SOUTHWESTERN HASKELL COUNTIES...

AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
RYUS...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
MOSCOW...CAVE...RYUS AND HICKOK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3733 10134 3753 10140 3765 10102 3728 10102
TIME...MOT...LOC 0141Z 257DEG 32KT 3748 10119 

HAIL...1.50IN
WIND...70MPH

$$

FINCH
328 
WWUS53 KDDC 120201
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT SAT APR 11 2015

KSC067-081-175-189-120215-
/O.CON.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
901 PM CDT SAT APR 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN GRANT...NORTHEASTERN STEVENS...NORTHWESTERN SEWARD
AND SOUTHWESTERN HASKELL COUNTIES...

AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SATANTA...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CAVE AND RYUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3735 10120 3755 10124 3765 10102 3730 10102
TIME...MOT...LOC 0201Z 258DEG 30KT 3749 10103 

HAIL...1.00IN
WIND...60MPH

$$

FINCH
094 
WWUS53 KDDC 120206
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SAT APR 11 2015

KSC067-081-175-189-120216-
/O.EXP.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
906 PM CDT SAT APR 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...
NORTHEASTERN STEVENS...NORTHWESTERN SEWARD AND SOUTHWESTERN HASKELL
COUNTIES WILL EXPIRE AT 915 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3735 10120 3755 10124 3765 10102 3730 10102
TIME...MOT...LOC 0205Z 258DEG 30KT 3749 10103 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:43 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 11, 6:43 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
643 PM CDT SAT APR 11 2015

...UPDATED FOR AVIATION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 350 PM CDT SAT APR 11 2015

THE BEST CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING APPEARS TO BE CONFINED TO THE FAR SOUTHWEST CORNER OF KANSAS
SOUTH AND WEST OF HIGHWAY 50 AND HIGHWAY 83. THE SPC MESOANALYSIS
PAGE IS SHOWING SURFACE BASED CAPE VALUES RISING INTO THE
1000-1500 J/KG RANGE OVER FAR SOUTHEAST COLORADO WHERE STRONGER
AFTERNOON HEATING HAS BEEN OCCURRING. INSTABILITY DROPS OFF FAIRLY
RAPIDLY FARTHER EAST INTO SOUTHWEST KANSAS.

THUNDERSTORMS ARE BEGINNING TO FIRE OUT ALONG THE DRYLINE AXIS THIS
AFTERNOON. THESE STORMS SHOULD BE ABLE TO MOVE INTO FAR SOUTHWEST
KANSAS INTO THIS EARLY EVENING BUT THINK THAT THE SEVERE THREAT
SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. THE NAM AND GFS
SHOW THAT SCATTERED SHOWERS AND THUNDERSTORMS COULD PERSIST ACROSS
SOUTHWEST INTO CENTRAL KANSAS INTO THE LATE EVENING AND OVERNIGHT
HOURS BEFORE DIMINISHING LATER TONIGHT. THIS WOULD MAKE SENSE AS
THE UPPER LEVEL SUPPORT FROM THE LEFT EXIT REGION OF THE UPPER JET
COMBINED WITH THE MID LEVEL WARM ADVECTION PROPAGATE EAST
OVERNIGHT. LATER TONIGHT, LOW STRATUS IS PROGGED TO DEVELOP OVER
NEARLY ALL BUT THE FAR SOUTHWEST PART OF THE AREA.

ON SUNDAY A SURFACE TROUGH WILL MOVE THROUGH WESTERN KANSAS TO CENTRAL
KANSAS BY AFTERNOON. THIS WILL SWEEP THE LOW CLOUDINESS OUT OF THE
AREA AS WINDS BECOME WEST TO NORTHWEST BEHIND THE TROUGH AND PUSH
DRIER AIR INTO THE REGION. THUNDERSTORM CHANCES WILL INCREASE AGAIN
MAINLY OVER SOUTH CENTRAL KANSAS LATE SUNDAY AFTERNOON IN THE VICINITY
OF THE TROUGH.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 321 PM CDT SAT APR 11 2015

AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE NORTHERN PLAINS WITH
MID TO LOWER LEVEL MOISTURE IN PLACE WILL ALLOW A FEW
THUNDERSTORMS TO FORM ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE
SUNDAY EVENING INTO SUNDAY NIGHT. A FEW OF THESE THUNDERSTORMS
COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN CONCERN. OTHERWISE EXPECT PARTLY CLOUDY SKIES OVER
WEST CENTRAL AND SOUTHWEST KANSAS WITH INCREASING CLOUDINESS
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. IN ADDITION, A COLD FRONT
AT THE SURFACE IS ALSO EXPECTED TO MOVE THROUGH THE AREA SUNDAY
EVENING SHIFTING SOUTHERLY WINDS TO MORE OF A NORTHERLY DIRECTION
FOR THE REMAINDER OF THE NIGHT.

MEANWHILE, AN UPPER LEVEL LOW ABOVE THE SOUTHERN ROCKIES AND
NORTHERN MEXICO SUNDAY NIGHT WILL MOVE INTO WESTERN TEXAS ON
MONDAY THEN CURL NORTHEASTWARD INTO OKLAHOMA MONDAY NIGHT. THE LOW
THEN WEAKENS INTO AN OPEN WAVE TUESDAY AS IT BECOMES ABSORBED INTO
THE NEXT SYSTEM ENTERING THE INTERMOUNTAIN WEST. MID TO LOWER
LEVEL MOISTURE WILL BE AMPLE ACROSS THE SOUTHERN PLAINS MONDAY
INTO MONDAY NIGHT WITH THUNDERSTORMS FIRING OFF ALONG THE
AFOREMENTIONED COLD FRONT. SOME MID LEVEL MOISTURE COULD LINGER
ALONG THE KS/OK BORDER DURING THIS TIME FRAME WITH MOSTLY CLOUDY
SKIES. OTHERWISE SKIES WILL CONTINUE TO BE PARTLY CLOUDY ACROSS
THE REMAINDER OF THE CWA. A FEW THUNDERSTORMS MAY THEN BE POSSIBLE
ACROSS SOUTH CENTRAL KANSAS TUESDAY AS THE STORM SYSTEM CURLS
NORTHWARD, BUT MOST OF THE AREA SHOULD REMAIN DRY. WINDS MONDAY
THROUGH TUESDAY WILL GENERALLY BE FROM AN EASTERLY DIRECTION AS
THE MAIN SURFACE CIRCULATION REMAINS SOUTH OF THE CWA.

NEXT WE FOCUS ON THE UPPER LEVEL SHORTWAVE INTENSIFYING ABOVE THE
INTERMOUNTAIN WEST TUESDAY NIGHT AS IT BECOMES AN UPPER LEVEL LOW
ACROSS THE CENTRAL ROCKIES WEDNESDAY BEFORE SLIDING INTO THE
SOUTHERN ROCKIES THURSDAY. THIS LOW THEN EJECTS EASTWARD ACROSS
THE SOUTHERN PLAINS THURSDAY NIGHT INTO FRIDAY BEFORE EXITING THE
AREA BY FRIDAY NIGHT. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE
WILL INTENSIFY ACROSS EASTERN COLORADO AS THIS SYSTEM APPROACHES
SHIFTING WINDS TO MORE OF A SOUTHERLY DIRECTION. PRECIPITATION
CHANCES FIRST INCREASE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS
TUESDAY NIGHT THEN SPREAD ACROSS THE REMAINDER OF THE CWA
WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
AND THURSDAY WITH RAIN SHOWERS BEING MORE LIKELY THURSDAY NIGHT
INTO FRIDAY. CLOUDS WILL INCREASE IN COVERAGE THROUGH THIS TIME
FRAME WITH MOSTLY CLOUDY SKIES EXPECTED WEDNESDAY NIGHT THROUGH
THURSDAY.

AS FOR TEMPERATURES, HIGHS MONDAY THROUGH WEDNESDAY LOOK TO RANGE
FROM THE MID 60S TO LOWER 70S. LOWS WILL GENERALLY BE IN THE 40S
WITH THE EXCEPTION OF SUNDAY NIGHT WHEN LOWER 50S WILL BE POSSIBLE
ACROSS SOUTH CENTRAL KANSAS. THE COOLEST DAY OF THE WEEK LOOKS TO
BE ON THURSDAY WITH LOWS THURSDAY MORNING RANGING FROM THE UPPER
30S ACROSS FAR WESTERN KANSAS TO MID 40S ACROSS SOUTH CENTRAL
KANSAS AND HIGHS DURING THE AFTERNOON THURSDAY LOOK TO ONLY REACH
INTO THE LOWER TO MID 60S. HIGHS IN THE MID TO UPPER 60S ARE THEN
FORECASTED ON FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 636 PM CDT SAT APR 11 2015

A WEAK MID LEVEL DISTURBANCE MAY BRING A FEW ELEVATED
THUNDERSTORMS TO WESTERN KANSAS OVERNIGHT. SOUTHEAST UPSLOPE FLOW
OF 12-22KT WILL BRING AREAS OF LOW STRATUS WITH SOME LIGHT FOG AND
IFR CIGS AFTER 06-09Z UNTIL 14-16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  81  49  67 /  40  20  20  10
GCK  50  79  45  67 /  30  10  10  10
EHA  48  82  46  64 /  40  10  10  20
LBL  52  82  50  67 /  40  20  20  20
HYS  54  79  45  68 /  30  10  10  10
P28  55  80  53  70 /  40  40  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GERARD
LONG TERM...HOVORKA_42
AVIATION...KRUSE
Hazardous weather outlook, Apr 11, 3:10 AM CDT, 17 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
310 AM CDT SAT APR 11 2015

KSZ030-031-043>046-061>066-074>081-084>090-120815-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
310 AM CDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST
KANSAS THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR QUARTER
TO GOLF BALL SIZE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN PORTIONS
OF SOUTHWEST KANSAS SUNDAY. ANY STORM THAT DEVELOPS MAY BE CAPABLE
OF PRODUCING UP TO QUARTER SIZE HAIL AND GUSTY WINDS IN EXCESS OF
50 MPH.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TOWARD THE MIDDLE PART OF
NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...GENERALLY SOUTHWEST OF A SCOTT CITY TO COLDWATER LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, Apr 11, 7:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             8 NW RICHFIELD          37.35N 101.89W
04/11/2015  E1.00 INCH       MORTON             KS   STORM CHASER

&&

WHOVORKA
Local storm report, Apr 11, 8:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             11 SSW BIG BOW          37.42N 101.64W
04/11/2015  E2.75 INCH       STANTON            KS   TRAINED SPOTTER

&&

06
Local storm report, Apr 11, 8:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TORNADO          13 W MOSCOW             37.33N 101.44W
04/11/2015                   STEVENS            KS   UNKNOWN

            BRIEF TOUCHDOWN

&&

WHOVORKA
Local storm report, Apr 11, 8:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             12 NNE RICHFIELD        37.41N 101.67W
04/11/2015  E1.75 INCH       STANTON            KS   PUBLIC

&&

WHOVORKA
Local storm report, Apr 11, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             11 SSW BIG BOW          37.41N 101.65W
04/11/2015  E1.00 INCH       STANTON            KS   PUBLIC

            DIME SIZE HAIL COVERED THE GROUND.

&&

LEE
Local storm report, Apr 11, 8:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT SAT APR 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             3 SW ULYSSES            37.55N 101.40W
04/11/2015  M1.00 INCH       GRANT              KS   EMERGENCY MNGR

&&

WHOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:20 PM CDTTornado WarningDDCMorton, Stanton40 min
Apr 11, 7:51 PM CDTTornado WarningDDCGrant, Morton, Stanton, Stevens39 min
Apr 11, 8:36 PM CDTSpecial Weather StatementDDCStanton39 min
Apr 11, 8:45 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton23 min
Apr 11, 9:47 PM CDTSpecial Weather StatementDDCHaskell43 min
Apr 11, 9:51 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny33 min
Apr 12, 12:56 AM CDTSpecial Weather StatementDDCFinney49 min
Apr 12, 1:12 AM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Scott33 min
Apr 12, 1:42 AM CDTSpecial Weather StatementDDCFinney48 min
Apr 12, 1:47 AM CDTSpecial Weather StatementDDCNess43 min
Apr 12, 2:29 AM CDTSpecial Weather StatementDDCNess46 min
Apr 12, 3:00 AM CDTSpecial Weather StatementDDCRush45 min
Apr 12, 3:19 AM CDTSpecial Weather StatementDDCEllis56 min
Apr 12, 5:42 PM CDTSpecial Weather StatementDDCPawnee48 min
Apr 12, 5:46 PM CDTSpecial Weather StatementDDCEdwards44 min
Apr 12, 5:48 PM CDTSpecial Weather StatementDDCClark42 min
Apr 12, 6:26 PM CDTSpecial Weather StatementDDCStafford64 min
Apr 12, 6:46 PM CDTSpecial Weather StatementDDCEdwards59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.